Statistical Science

[The Geometry of Asymptotic Inference]: Comment

C. R. Rao

Full-text: Open access

Article information

Source
Statist. Sci., Volume 4, Number 3 (1989), 229-231.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ss/1177012484

Digital Object Identifier
doi:10.1214/ss/1177012484

Mathematical Reviews number (MathSciNet)
MR1015274

JSTOR
links.jstor.org

Citation

Rao, C. R. [The Geometry of Asymptotic Inference]: Comment. Statist. Sci. 4 (1989), no. 3, 229--231. doi:10.1214/ss/1177012484. https://projecteuclid.org/euclid.ss/1177012484


Export citation

See also

  • Original Paper: Robert E. Kass. The Geometry of Asymptotic Inference. Statist. Sci., Volume 4, Number 3 (1989), 188--219.
  • See Comment: S. I. Amari. [The Geometry of Asymptotic Inference]: Comment. Statist. Sci., Volume 4, Number 3 (1989), 220--222.
  • See Comment: O. E. Barndorff-Nielsen. [The Geometry of Asymptotic Inference]: Comment. Statist. Sci., Volume 4, Number 3 (1989), 222--227.
  • See Comment: Jose M. Bernardo. [The Geometry of Asymptotic Inference]: Comment: On Multivariate Jeffreys' Priors. Statist. Sci., Volume 4, Number 3 (1989), 227--229.
  • See Comment: N. Reid, D. A. S. Fraser. [The Geometry of Asymptotic Inference]: Comment. Statist. Sci., Volume 4, Number 3 (1989), 231--233.
  • See Comment: Robert E. Kass. [The Geometry of Asymptotic Inference]: Rejoinder. Statist. Sci., Volume 4, Number 3 (1989), 233--234.